On the connection between gaps in power series and the roots of their partial sums

P. Erdős, H. Fried

Research output: Article

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)53-61
Number of pages9
JournalTransactions of the American Mathematical Society
Volume62
Issue number1
DOIs
Publication statusPublished - 1947

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{7682ee6e21854a3b8c1d6ab3876de02f,
title = "On the connection between gaps in power series and the roots of their partial sums",
author = "P. Erdős and H. Fried",
year = "1947",
doi = "10.1090/s0002-9947-1947-0021591-1",
language = "English",
volume = "62",
pages = "53--61",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - On the connection between gaps in power series and the roots of their partial sums

AU - Erdős, P.

AU - Fried, H.

PY - 1947

Y1 - 1947

UR - http://www.scopus.com/inward/record.url?scp=84939207481&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84939207481&partnerID=8YFLogxK

U2 - 10.1090/s0002-9947-1947-0021591-1

DO - 10.1090/s0002-9947-1947-0021591-1

M3 - Article

AN - SCOPUS:84939207481

VL - 62

SP - 53

EP - 61

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 1

ER -